# SDR AALA202008059023

- Difficulty date: July 30, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,699 hours, 5,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460202
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR BEAM AT FR20 AND BL -Y254, MEASURING L=2.690 IN, W=1.348 IN, D=0.023 IN. REMOVED CORROSION, FLOOR BEAM WITHIN LIMITS IAW A321 SRM 51-74-11-801 AND 53-11-14-283-007.
